Bernoulli is published by the Bernoulli Society for Mathematical Statistics and Probability and disseminated by the Institute of Mathematical Statistics on behalf of the Bernoulli Society. The journal provides a comprehensive account of important developments in the fields of statistics and probability, offering an international forum for both theoretical and applied work.
Volume 2, Number 4
Publication Date: December 1996
Excess functions and estimation of the extreme-value index
Jan Beirlant, Petra Vynckier and Josef L. Teugels; 293-318
Exponential convergence of Langevin distributions and their discrete approximations
Gareth O. Roberts and Richard L. Tweedie; 341-363